Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
5/39, DOI: 10.7862/rf.2016.5

A Refinement of Schwarz's Lemma and its Applications

V. K. Jain

DOI: 10.7862/rf.2016.5

Abstract

By using the value of the second derivative of the function at 0, along with the values of the function and its rst derivative at 0, we have obtained a re nement of well known Schwarz's lemma and have used
this re nement to obtain re nements, of Aziz and Rather's inequalities [2004] for a polynomial of degree n having no zeros in |z| < k, (k >= 1).

Full text (pdf)

References

  1. A. Aziz, N.A. Rather, Some Zygmund type Lq inequalities for polynomials, J. Math. Anal. Appl. 289 (2004) 14-29.
  2. E.T. Copson, An Introduction to the Theory of Functions of a Complex Variable, The English Language Book Society and Oxford University Press, Oxford, 1961.
  3. N.K. Govil, Q.I. Rahman, Functions of exponential type not vanishing in a half plane and related polynomials, Trans. Amer. Math. Soc. 137 (1969) 501-517.
  4. N.K. Govil, Q.I. Rahman, G. Schmeisser, On the derivative of a polynomial, Ill. J. Maths. 23 (1979) 319-329.
  5. Z. Nehari, Conformal Mapping, 1st edition, McGraw-Hill, New York, 1952.
  6. E.C. Titchmarsh, The Theory of Functions, The English Language Book Society and Oxford University Press, London, 1962.

About this Article

TITLE:
A Refinement of Schwarz's Lemma and its Applications

AUTHORS:
V. K. Jain

AUTHORS AFFILIATIONS:
Mathematics Department, Kharagpur, India.

JOURNAL:
Journal of Mathematics and Applications
5/39

KEY WORDS AND PHRASES:
Schwarz's lemma; Analytic in |z| < 1; Polynomial; No zeros
in |z| < k, k >= 1, Inequalities.

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/51

DOI:
10.7862/rf.2016.5

URL:
http://dx.doi.org/10.7862/rf.2016.5

RECEIVED:
2015-02-15

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: